zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Viability theory and fuzzy differential equations. (English) Zbl 1074.34009
The authors present a new viability theory for differential inclusions and establish new existence results for fuzzy differential equations. In the literature, viability theory is presented for first-order differential inclusions where the nonlinearity is bounded. But this paper represents a general theory and removes the boundedness assumption by assuming the existence of a maximal solution to an approximate set of differential equations.

34A60Differential inclusions
26E50Fuzzy real analysis
34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
34G25Evolution inclusions
Full Text: DOI
[1] Agarwal, R. P.; O’regan, D.; Lakshmikantham, V.: A stacking theorem approach for fuzzy differential equations. Nonlinear anal. 55, 299-312 (2003) · Zbl 1042.34027
[2] Aliprantis, C. D.; Border, K. C.: Infinite dimensional analysis. (1994) · Zbl 0839.46001
[3] Aubin, J. P.; Cellina, A.: Differential inclusions. (1984) · Zbl 0538.34007
[4] Conway, J.: A course in functional analysis. (1990) · Zbl 0706.46003
[5] Deimling, K.: Multivalued differential equations. (1992) · Zbl 0760.34002
[6] Diamond, P.; Watson, P.: Regularity of solution sets for differential inclusions quasi-concave in parameter. Appl. math. Lett. 13, 31-35 (2000) · Zbl 0944.34008
[7] M. Frigon, Théoremes d’existence de solutions d’inclusions différentielles, in: A. Granas, M. Frigon (Eds.), Topological Methods in Differential Equations and Inclusions, NATO ASI Series C, vol. 472, Kluwer Academic Publishers, Dordrecht, 1995, pp. 51 -- 87.
[8] L. Gorniewicz, Topological approach to differential inclusions, in: A. Granas, M. Frigon (Eds.), Topological Methods in Differential Equations and Inclusions, NATO ASI Series C, vol. 472, Kluwer Academic Publishers, Dordrecht, 1995, pp. 129 -- 190. · Zbl 0834.34022
[9] Gorniewicz, L.; Nistri, P.; Obukhovskii, V.: Differential inclusions on proximate retracts of Hilbert spaces. Internat. J. Nonlinear differential equations theory --- methods appl. 3, 13-26 (1997)
[10] Hüllermeier, E.: An approach to modelling and simulation of uncertain dynamical systems. Internat. J. Uncertainty, fuzziness knowledge-based systems 5, 117-137 (1997) · Zbl 1232.68131
[11] Lakshmikantham, V.; Leela, S.: Differential and integral inequalities. (1969) · Zbl 0177.12403
[12] Lakshmikantham, V.; Mohapatra, R.: Theory of fuzzy differential equations and inclusions. (2003) · Zbl 1072.34001
[13] Negoita, C. V.; Ralescu, D. A.: Applications of fuzzy sets to system analysis. (1975) · Zbl 0326.94002
[14] O’regan, D.: Integral inclusions of upper-semicontinuous or lower semi-continuous type. Proc. amer. Math. soc. 124, 2391-2399 (1996) · Zbl 0860.45007
[15] O’regan, D.: Multivalued differential equations in Banach spaces. Comput. math. Appl. 38, No. 5/6, 109-116 (1999)
[16] Plaskacz, S.: On the solution sets of differential inclusions. Boll. un. Mat. ital. A 6, 387-394 (1992) · Zbl 0774.34012